Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Totally geodesic surfaces and homology

Jason DeBlois

Algebraic & Geometric Topology 6 (2006) 1413–1428

arXiv: math.GT/0601561

Abstract

We construct examples of hyperbolic rational homology spheres and hyperbolic knot complements in rational homology spheres containing closed embedded totally geodesic surfaces.

Keywords
totally geodesic, rational homology sphere
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 57M27, 57M12
References
Forward citations
Publication
Received: 15 February 2006
Revised: 5 July 2006
Accepted: 7 July 2006
Published: 25 September 2006
Authors
Jason DeBlois
Department of Mathematics
The University of Texas at Austin
1 University Station C1200
Austin, TX 78712-0257
USA